# SDR SIMA960263

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0136
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: 3037784
- Condition: Failed
- Location: Rt Eng
- Part time: 10,408 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

GRB - FLT NR 4240 - AFTER ENGINE START AND PROP BRAKE ON, PILOT NOTED PROP BRAKE UNLOCK WARNING ON CAP PANEL.  UPON VIEWING THE ENGINE CREW NOTED FIRE FROM THE FORWARD ENGINE COWLING AREA.  FIRE BOTTLES WERE DISCHARGED AND CFR WAS CALLED TO ENSURE FIRE WAS EXTINGUISHED.  MAINTENANCE REMOVED AND DEFERRED THE PROP BRAKE PER MEL PROCEDURES.  ENGINE AND COWLS INSPECTED FOR OVERHEAT DAMAGE AND NONE FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
